# SDR SCNA20240402177

- Difficulty date: March 27, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 53,150 hours, 26,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION PER SCA TASK CARD # 531400001_P1-OP-UP-LF/001 WAS FOUND AT THE FWD CARGO COMPARTMENT - FLOOR STRUCTURE FROM STA500A TO STA500I, LBL 23 FLOOR ZEE CHANNEL WITH CORROSION.  REPLACED FLOOR ZEE CHANNEL AT STA440 TO STA500I LBL21 AND LBL 23 I/A/W B737-800 BCF SRM 51-40-02-0G-0 PARAGRAPH 4B AND 7D AND DRAWING REF. 143A7501 AND 143A7500, WITH TWO REPAIR SPLICED FROM STA483.5 TO STA494.5 AND FROM STA 500E+5 TO 500E+15.5 LBL21 I/A/W BOEING 737-800 BCF SRM 53-00-53-2R-6 REPAIR 6 TABLE 201 FIGURE 202..
